Log In Sign Up

Frustrated after taking Provera PLEASE HELP!


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
September 25th, 2007, 08:22 AM
Angel_Maker
Guest
Posts: n/a
Hey girls...

Well I took my last Provera on Sunday....I spotted brown (only when I wipe) on Sunday night, all day Monday, and then a little this morning....now it's gone.....WTH??? Was that my period? Is my period gonna show? Provera didn't work last time.....so I wouldn't be surprised if it didn't work again.....but I just thought it was weird that I was spotting.....What do you ladies think????
Reply With Quote
  #2  
September 25th, 2007, 08:27 AM
ktanker's Avatar Mega Super Mommy
Join Date: Jan 2007
Location: Northwest Arkansas
Posts: 1,668
Send a message via Yahoo to ktanker
Hi, I took Provera twice and each time, my period started on Day 14. I counted Day 1 as the first day of the meds, took the meds for 10 days, and then 4 days later, AF showed and you start over as CD 1. I never personally had spotting, but I would assume it is possible???
Reply With Quote
  #3  
September 25th, 2007, 08:49 AM
Loni's Avatar Mega Super Mommy
Join Date: Jul 2007
Location: Pennsylvania
Posts: 4,462
My doctor told me my period would have up to 2 weeks after taking the provera. Hopefully yours shows soon!!
__________________
Reply With Quote
  #4  
September 25th, 2007, 01:31 PM
Veteran
Join Date: Sep 2005
Posts: 287
I never spotted until I took Provera. Everytime I do take it I have lots of spotting. I normally do start though 4 days after I finish taking it.
__________________
BFP!!!</span>

Me - 31
DH - 29
DSS - 6</span>




Reply With Quote
  #5  
September 25th, 2007, 01:38 PM
SummerRose's Avatar Veteran
Join Date: May 2005
Location: Edmonton, Alberta
Posts: 368
My RE's nurse told me AF can show anytime up to 2 weeks after taking it, hope AF shows soon!!
__________________
Me (Katrina) ~ 32 DH ~ 32
TTC #1 Since Fall of 2004
"Unexplained Fertilty"
6 Cycles of Clomid, 3-IUI/Clomid, 2-IUI/Gonal F
M/C October 2006
IVF #1 ~ 21 Eggs, 13 mature, all 13 fertilized, 2 put back, 4 frozen = BFN
FET ~ October 2008
August 14 ~ Started BCP
September 6 ~ Start Lupron 10 Units
September 19 ~ Baseline U/S & B/W
September 20 ~ Start Estrace, Lower Lupron to 5 Units
October 2 ~ US to check lining
October 6 ~ Start Prometrium
October 10 ~ FET
* Praying for a Healthy Baby (or two!!) *






Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:43 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0